# SDR HDNA2018100100001

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N350HF
- Make and model: Snias AS350B3
- Aircraft serial: 3183
- Aircraft time: 9,866 hours, 38,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: 0600181
- Condition: Broken
- Location: Ac Compressor
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMB OUT FROM PILOT AND CREW SMELLED BURNING RUBBER ODOR IN THE CABIN AND COCKPIT.  TECHNICIAN TROUBLESHOT AND FOUND AIR CONDITIONING COMPRESSOR DRIVE BELT TO BE BROKEN AND MELTED.
